Tranxene Withdrawal and Tapering Help
Looking for Help to Get Off Tranxene? Want to do your Tranxene taper safely and effectively? Our nonprofit takes a holistic, natural approach to provide Relief for Tranxene Withdrawal and have helped people in 78 countries over 15 years. The Tranxene Withdrawal Timeline can vary so we assess each person individually for the correct rate to Stop Tranxene. Tranxene Withdrawal Symptoms include severe insomnia, fear, anxiety, dizziness, tiredness, fatigue, blurred vision, nausea, high blood pressure and vomiting. A Tranxene taper is recommended to minimize the Tranxene Withdrawal, yet relief from the Tranxene Addiction is needed for a more comfortable withdrawal process. Please do not attempt to Get Off Tranxene on your own, Contact the Prescription Drug Experts for help!
How the Program and Tapering Process Works Tranxene Dependence
Our Tranxene weaning program is a slow taper that allows you to safely step down from Tranxene under the guidance of Our Team, Your Physician and Pharmacist. The Pre-Taper is for Symptom Relief. You will not wean Tranxene until you feel better. This is where our Advanced Nutraceuticals are critical. Point of Return provides healthy, Drug-Free Strategies to help ease Tranxene withdrawal and support well-being.*
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis. Our In-Home programs are individualized based on your situation. An assessment is done once you start which allows us to individualize your gameplan based on age; length of time on the medications; health challenges; lifestyle, stress levels; additional medications; and interactions. Don't Wean Tranxene alone, work with our Prescription Drug Experts.
Imagine being Free of Tranxene Dependency
- Proven Program completed At-Home with Expert Guidance
- Natural Nutraceuticals to help ease Tranxene withdrawal symptoms
- Your program is customized for your specific situation
- Professional information on herb/vitamin/over-the-counter interactions
- 15 years of experience helping people in 78 countries
- Free Expert Mentoring on our 24/7 private Discussion Board
- Free Assessment Upon Starting our Program (a $400 value)
Learn More about our withdrawal program.
Point of Return isn't just a program, it's a lifestyle. So you see, if you are going through a dark period just like I was - you are one step closer to your success story. more...
Jessica B., (VIrginia, USA) Alprazolam (Xanax)
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 15 years helping people taper off Tranxene correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to taper off Tranxene, once and for all, from the comfort of your home. Read program FAQs
REACH OUT FOR HELP
Tranxene is a benzodizepine derivative with anticonvulsant, anxiolytic, sedative and muscle relaxant qualities.
Benzodiazepines are widely used for a variety of conditions including anxiety and insomnia, but also for muscle tightness, pre-surgical sedation, detoxification from alcohol and the anxiety experienced with cardiovascular or gastrointestinal conditions.
Withdrawal of the drug can result in the receptor becoming hypoactive, producing symptoms worse than what the patient originally sought treatment for. If Benzodiazepines are suddenly stopped or reduced too rapidly, the calcium floods into the cell. This can cause intense withdrawal symptoms and be life-threatening due to the seizure risk.
Physical and Psychological Dependence: Withdrawal symptoms (similar in character to those noted with barbiturates and alcohol) have occurred following abrupt discontinuance of clorazepate. Withdrawal symptoms associated with the abrupt discontinuation of benzodiazepines have included convulsions, delirium, tremor, abdominal and muscle cramps, vomiting, sweating, nervousness, insomnia, irritability, diarrhea, and memory impairment. The more severe withdrawal symptoms have usually been limited to those patients who had received excessive doses over an extended period of time. Generally milder withdrawal symptoms have been reported following abrupt discontinuance of benzodiazepines taken continuously at therapeutic levels for several months. Consequently, after extended therapy, abrupt discontinuation of clorazepate should generally be avoided and a gradual dosage tapering schedule followed.
Caution should be observed in patients who are considered to have a psychological potential for drug dependence.
Evidence of drug dependence has been observed in dogs and rabbits which was characterized by convulsive seizures when the drug was abruptly withdrawn or the dose was reduced; the syndrome in dogs could be abolished by administration of clorazepate.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements/info on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized With Your physician to help you with your drug withdrawal process and with his or her consent and support throughout.
*This program is not meant to cure or prevent any disease or illness.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support throughout the process. More...